Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Frequent fever and vomiting post TB treatment - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   How can i help you
User :   hello doctor
Doctor :   hi
Doctor :   Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: User :   i m suffering from cough
Doctor :   ok
User :   21: f: job: enganged
Doctor :   since how many days do you have this problem
User :   few years back i had TB in my lungs
User :   from last 1 month i m facing this prbm
Doctor :   ok
Doctor :   Did you took complete treatment for your TB
User :   tb was perfectly finished aftr the treatment
User :   yes
Doctor :   Any fever, cough with flem, cold, sneezing
User :   aftr tb i have fever 99.4 C atleast daily
Doctor :   How long you took treatment for TB?
User :   sometimes i feel vomite during cugh
User :   8 months
User :   in vomite only flem will come out
Doctor :   did the physician asked you to stop the medicnes
User :   yes
Doctor :   are you stopped on own
User :   physician told me
Doctor :   id the x-rays were done before stopping medicine
Doctor :   do you have any weight loss
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor